# SDR AALA201709109001

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 56,724 hours, 21,173 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Chafed
- Location: Thrust Reverser
- Component: Engine, Cfmint, CFM565BXP
- Component part number: 1887M10G04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CHAFED NR 2 ENGINE OUTBOARD "C" DUCT V-BAND. REPLACED NR 2 ENG OUTBOARD "C" DUCT J RING PER CMM 78-32-36 REPAIR 52.
